# SDR QXEA9800913

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP EDGE RIGHTHAND SIDE OF VERTICAL STABILIZER SKIN HAS CHAFE DAMAGE FROM HORIZONTAL STABILIZER RUBBING AGAINST IT.  REPAIRED IAW HORIZON AIR EA 4-55-72.
